MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE

NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE
Catalog Number 42214
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
"glucometers using these strips were reading less than 20 but a different bottle of strips read 142.".
 
Additional Manufacturer Narrative
No product was returned for evaluation.Retained nova statstrip glucose test strips (lot # 0324008249) were used for the complaint investigation.Testing included five (5) levels of whole blood specimens collected from consenting adults.Five (5) nova statstrip glucose meters were used for the study.Four (4) measurements were performed on each meter for each sample (20 measurements total).Plasma ysi glucose results were used as reference values for the whole blood specimens.Retained nova statstrip glucose test strips (lot # 0324008249) meet the performance acceptance criteria for blood specimens for testing done using retained nova statstrip glucose meters.There were no discrepant values obtained during the testing of retained nova statstrip glucose test strips (lot # 0324008249).The results described in the complaint were not reproduced.A root cause could not be conclusively identified based on the results of the investigation.

Brand Name
STATSTRIP GLUCOSE TEST STRIPS
Common Device Name
GLUCOSE OXIDASE, GLUCOSE
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
39 manning rd
billerica MA 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key22203947
Report Number1219029-2025-00020
Device Sequence Number6887770
Product Code CGA
UDI-Device Identifier20385480422141
UDI-Public(01)20385480422141(11)240108(17)260108(10)0324008249
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Catalogue Number42214
Device Lot Number0324008249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight52 KG
Patient EthnicityNon Hispanic
Patient RaceWhite